×

zbMATH — the first resource for mathematics

Almost surely asymptotic stability of exact and numerical solutions for neutral stochastic pantograph equations. (English) Zbl 1225.60120
Summary: We study the almost sure asymptotic stability of exact solutions to neutral stochastic pantograph equations (NSPEs), and sufficient conditions are obtained. Based on these sufficient conditions, we show that the backward Euler method (BEM) with variable stepsize can preserve the almost sure asymptotic stability. Numerical examples are presented for illustration.

MSC:
60H35 Computational methods for stochastic equations (aspects of stochastic analysis)
93E15 Stochastic stability in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Iserles, “On the generalized pantograph functional-differential equation,” The European Journal of Applied Mathematics, vol. 4, no. 1, pp. 1-38, 1993. · Zbl 0767.34054
[2] M. Huang and S. Vandewalle, “Discretized stability and error growth of the nonautonomous pantograph equation,” SIAM Journal on Numerical Analysis, vol. 42, no. 5, pp. 2020-2042, 2005. · Zbl 1080.65068
[3] W. Wang and S. Li, “On the one-leg h-methods for solving nonlinear neutral functional differential equations,” Applied Mathematics and Computation, vol. 193, pp. 285-301, 2007. · Zbl 1193.34156
[4] Y. Liu, “Asymptotic behaviour of functional-differential equations with proportional time delays,” The European Journal of Applied Mathematics, vol. 7, no. 1, pp. 11-30, 1996. · Zbl 0856.34078
[5] T. Koto, “Stability of Runge-Kutta methods for the generalized pantograph equation,” Numerische Mathematik, vol. 84, no. 2, pp. 233-247, 1999. · Zbl 0943.65091
[6] A. Bellen, S. Maset, and L. Torelli, “Contractive initializing methods for the pantograph equation of neutral type,” in Recent Trends in Numerical Analysis, vol. 3, pp. 35-41, 2000. · Zbl 1018.65099
[7] S. F. Ma, Z. W. Yang, and M. Z. Liu, “H\alpha -stability of modified Runge-Kutta methods for nonlinear neutral pantograph equations,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1128-1142, 2007. · Zbl 1125.65076
[8] R. S. Lipster and A. N. Shiryayev, Theory of Martingale, Horwood, Chichester, UK, 1989.
[9] X. Mao, “Asymptotic properties of neutral stochastic differential delay equations,” Stochastics and Stochastics Reports, vol. 68, no. 3-4, pp. 273-295, 2000. · Zbl 0964.60066
[10] X. Mao, Y. Shen, and C. Yuan, “Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching,” Stochastic Processes and Their Applications, vol. 118, no. 8, pp. 1385-1406, 2008. · Zbl 1143.60041
[11] S. Gan, H. Schurz, and H. Zhang, “Mean square convergence of stochastic \theta -methods for nonlinear neutral stochastic differential delay equations,” International Journal of Numerical Analysis and Modeling, vol. 8, no. 2, pp. 201-213, 2011. · Zbl 1215.65014
[12] S. Zhou and F. Wu, “Convergence of numerical solutions to neutral stochastic delay differential equations with Markovian switching,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 85-96, 2009. · Zbl 1168.65007
[13] B. Yin and Z. Ma, “Convergence of the semi-implicit Euler method for neutral stochastic delay differential equations with phase semi-Markovian switching,” Applied Mathematical Modelling, vol. 35, no. 5, pp. 2094-2109, 2011. · Zbl 1217.65015
[14] S. Pang, F. Deng, and X. Mao, “Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 213, no. 1, pp. 127-141, 2008. · Zbl 1141.65006
[15] D. J. Higham, X. Mao, and C. Yuan, “Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations,” SIAM Journal on Numerical Analysis, vol. 45, no. 2, pp. 592-607, 2007. · Zbl 1144.65005
[16] Y. Saito and T. Mitsui, “T-stability of numerical scheme for stochastic differential equaions,” in Contributions in Numerical Mathematics, vol. 2 of World Scientific Series in Applicable Analysis, pp. 333-344, 1993. · Zbl 0834.65146
[17] A. Rodkina and H. Schurz, “Almost sure asymptotic stability of drift-implicit \theta -methods for bilinear ordinary stochastic differential equations in \Bbb R1,” Journal of Computational and Applied Mathematics, vol. 180, no. 1, pp. 13-31, 2005. · Zbl 1073.65009
[18] F. Wu, X. Mao, and L. Szpruch, “Almost sure exponential stability of numerical solutions for stochastic delay differential equations,” Numerische Mathematik, vol. 115, no. 4, pp. 681-697, 2010. · Zbl 1193.65009
[19] Q. Li and S. Gan, “Almost sure exponential stability of numerical solutions for stochastic delay differential equations with jumps,” Journal of Applied Mathematics and Computing. In press. · Zbl 1291.65015
[20] A. N. Shiryayev, Probablity, Springer, Berlin, Germany, 1996.
[21] X. Mao, Stochastic Differential Equations and Their Applications, Horwood, New York, NY, USA, 1997. · Zbl 0892.60057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.